MAUDE Adverse Event Report: DATEX-OHMEDA, INC. PANDA; WARMER, INFANT RADIANT

DATEX-OHMEDA, INC. PANDA; WARMER, INFANT RADIANT
Model Number I-RES WARMER 1.0
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a broken side panel.There was no patient involvement.
 
Additional Manufacturer Narrative
Ge healthcare's investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.A: no report of patient involvement.Legal manufacturer: gehc trout - 3114 n grandview blvd.Usa waukesha, wi 53188.
 
Additional Manufacturer Narrative
Additional information was received that the failure of the warmer base.The latch / panel was functioning correctly.There was no reportable malfunction.

Brand Name
PANDA
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
DATEX-OHMEDA, INC.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key23877048
Report Number2112667-2025-09940
Device Sequence Number4669578
Product Code FMT
UDI-Device Identifier00840682152709
UDI-Public(01)00840682152709(11)220412
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123309
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-RES WARMER 1.0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown